MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter fractured.A 105/20 renegade hi-flo kit was selected for use in an angiography of a bleeding patient.During the procedure, it was noted that the catheter broke, but no part of the device was left in the patient.The renegade was pulled out and exchanged for another renegade.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: a renegade hi-flo microcatheter was returned for analysis.The device was visually and microscopically inspected for damage.The renegade device showed a fracture located 5.3cm from the hub.Multiple bends and kinks were also confirmed throughout the shaft.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17720876
Report Number2124215-2023-49014
Device Sequence Number20638013
Product Code KRA
UDI-Device Identifier08714729280743
UDI-Public08714729280743
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0029755183
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown